# SDR 06FDEA1951

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 950c S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BS 950C STR 7LT HAS 2 EXTRANEOUS HOLES.  REPLACED STRINGER CLIP PER SRM 51-30-2.
